It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Multiple Sclerosis Board Index
Pages: 1Showing 1 - 13 of 13 for navatrone. (0.001 seconds)


... My son is 29 years old and a couple of years ago had been given Navatrone. He was on treatment for 1 1/2 years then his tests began to show signs of heart damage. He now has an Ejection Fraction between 20-30% (normal is supposedly 70%) does anyone have any insight to what to expect or similiar reaction to having been given Navatrone? Thank you, JO A (7 replies)
... Thank you MSNik, I will take a look at the link you provided. Yes my son was tested prior to the Navatrone and during the treatment stages. We were told that the possiblity of heart damage was there but so remote that it was not even considered a risk factor. ... (7 replies)
... JO, so sorry to hear about your son. I hope you get to the root of the problem! (7 replies)

... Thank you Mitch, that is very kind of you. (7 replies)
... Jkline, Know that your son is now on my prayer list also. Mitch (7 replies)
... Thank you Nikki for you kind words. Joe was diagnosed when he was about 22 yrs old. He was a normal seemingly healthy extremely active individual until one day he started having seizures and in a matter of a few short years he is literally running out of time. The doctors (specialists in MS) he has been to have never seen MS progress as rapidly and aggressively has Joe's... (7 replies)
... I am so terribly sad to hear of this. Is all of this caused by MS? How old was your son when he was dx with the disease? This is too awful. Youll be in my prayers... Nikki (7 replies)
... Hi there. Im really sorry to hear about your son. I know several people on Novatrone, none of them have had similar side effects; in fact having researched it myself, heart disease isnt a side effect of this drug- however its extremely important that the patient is thoroughly checked for any problems prior to starting it. Was your son checked thoroughly? I found a site... (7 replies)
... Hi, Thanks alot for the info. I will get some from the health food store. Any help is always welcome. Does anyone notice meats and even fish do not taste good at all any more? Take care Everyone and Thanks for Being There! (4 replies)
... Ginger. Honestly, Candied ginger...its like candy...sort of like dried ginger. Its sold in most health food stores, or natural food stores like whole foods or trader joes....it is the one thing I swear by for nausea...all you do is suck on it, and then eventually chew it up....also, Ginger tea....found in any supermarket helps..Ginger ale....I know I sound like I love... (4 replies)
... Hi Barbelle, Thanks so much for the help. Yes tomorrow they have me scheduled for blood work and they also have me scheduled for another Muga Scan and more bloodwork a week before my next treatment. I never thought of the Ginger Ale and believe me it did help. I also have a call into my Oncologist for meds. Again, thanks for all your help, much appreciated. (4 replies)
... Hi! Are they checking your bloodwork this week? What generally happens is after a week or 10 days, your white count will drop and you can get nauseated and feel a little lousy. That is just your body letting you know that something is going on. You also are more prone to infections during this period too. They shouldn't give you anything to raise your white count because... (4 replies)
... Hello Everyone, Well I had my chemo treatment with Novatrone for my stage of MS. The actual treatment was ok. However, I am having these terrible bouts of nausea, it has been nearly one week since treatment. Sometimes, I feel normal, then all of a sudden the nausea hits, I am allergic to Compazine as I go into Lockjaw. I have tried everything, even the cracker routine. ... (4 replies)




Pages: 1

All times are GMT -7. The time now is 08:47 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!